# SDR SWIA201334409

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 24,930 hours, 17,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POD LIGHT IN THE CABIN BURNED OUT.  FLT#4495 RELAMPED.  PN 1317
